Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On all kinds of homogeneous spaces
HTML articles powered by AMS MathViewer

by Gerald S. Ungar PDF
Trans. Amer. Math. Soc. 212 (1975), 393-400 Request permission

Abstract:

Several open questions on homogeneous spaces are answered. A few of the results are: (1) An n-homogeneous metric continuum, which is not the circle, is strongly n-homogeneous. (2) A 2-homogeneous metric continuum is locally connected. (3) If X is a homogeneous compact metric space or a homogeneous locally compact, locally connected separable metric space, then X is a coset space. (4) If G is a complete separable metric topological group with is n-connected, then G is locally n-connected.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 54H99, 54H15
  • Retrieve articles in all journals with MSC: 54H99, 54H15
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 212 (1975), 393-400
  • MSC: Primary 54H99; Secondary 54H15
  • DOI: https://doi.org/10.1090/S0002-9947-1975-0385825-3
  • MathSciNet review: 0385825